# SDR USAA991026

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546567503
- Condition: Corroded
- Location: Bs 930
- Part time: 48,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-4 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA LOCATED UNDER STR 27R, STA 930, CORROSION LEVEL 1.  REPLACED CORRODED AREA PER SRM 53-10-3 FIG 1.  (X)
